# SDR DALA2024062606519

- Difficulty date: June 26, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 63,373 hours, 45,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT IN CEILING PANELS FROM ROW 2 TO ROW 11 ARE INOPERATIVE. MAINTENANCE FOUND THE EMERGENCY BATTERY #5 B5-227 TO BE INOPERATIVE PER B717 FRMFIM 33-50. THE #5 EMERGENCY BATTERY WAS REPLACED PER AMM 33-51. OPERATIONAL CHECK WAS GOOD. NO FURTHER DEFECTS NOTED.
